# SDR ASAA2021021734128

- Difficulty date: February 17, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 47,489 hours, 14,180 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11974
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 47,827 hours, 14,455 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 PACK LINE ILLUMINATES ON RECALL AT TOP OF DESCENT EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED - YES.  PERFORMED B737-800 FIM TASK 21-62 TASK 801 AND FOUND NR 2 ACT LIGHT ILLUMINATED.  PERFORMED FIM TASK 21-62 TASK 836 FOUND RT RAM AIR ACTUATOR BAD.  REMOVED AND REPLACED RT RAM AIR ACTUATOR REF B737-800 AMM 21-51-21 OPS CHK GOOD NO FURTHER FAULTS NOTED AT THIS TIME.  SEAMC JAROD NOTIFIED.
